Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Tremors in hands. Difficulty in picking up things. Betacap advised by psychiatrist. Is it due to any mental problem or Parkinson's disease?

Hi doctor, i feel some times tremors in my hands (not regularly my hand are shaken..some times i feel very normal)..i.e while signing or filling bank cheque, while handling dinner plates in any family function, while taking cup of tea or coffee and most important is sometimes i am unable to pick up any food item from plate when some body is near or when i feel all the symptoms i have reported to psychiatrist in Vimhans institute in New Delhi..he advise me to take betacap-20 mg (Beta propranolol ) after morning meals but while taking from last 20 days i am still not feeling any improvement (sometimes shaking proceed as usual) whether it is Parkinson or any kind of depression or still should i increase dose of betacap 20 mg and make it to 40 mg..please advise what to do...Satya
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Oct 2012
hi..intention tremor may also be of neurological please consult a neurologist..propranolol is a good choice for tremor of any origin, but there are certain problems of increasing dose in case of hypotension or before increment, please consult your psychiatrist..Parkinsonism usually presents with rest tremor, rigidity, these are in need of assessment..have a good health
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor